# SDR P5CA2018030100045

- Difficulty date: February 27, 2018
- Submitted: March 2, 2018
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 78,709 hours, 20,511 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7320 · Fuel Controlling System
- Part: Warning Message
- Condition: Intermittent
- Location: Rt Eec
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE EEC C1 MESSAGE.  PERFORMED EICAS SYSTEM BITE CHECK AND CIRCUIT BREAKER RESET FOR THE RT ENG EEC C1 MESSAGE. NO MESSAGE FOUND AND PERFORMED ENGINE RUN IAW 71-00-00, ALL SYSTEM OPS CHECKED NORMAL.
